# SDR DL72S001022

- Difficulty date: May 21, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 63,748 hours, 48,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622187
- Part serial: BN29
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT ANGLE CRACKED AT I/B STOP PAD.  INSTALLED REPAIR PER M/M 57-54-0 PG 816.
